stopped taking this Depakote ER

Please tell others about your experienced with Depakote ER (side effects, dosage, age, gender).
Post Reply
Message
Author
Orangefd1
Posts: 2
Joined: Sat May 27, 2017 10:10 pm

stopped taking this Depakote ER

#1 Post by Orangefd1 » Sat Aug 05, 2017 10:52 pm

I was on this medication for 1 year and stopped taking it as advised by my therapist. Side effects were 50lbs weight gain, decreased libido and trouble sleeping. I was diagnosed with bipolar disorder after I started to abuse drugs. When I stopped the drugs I was fine, but then started to show signs of bipolar disorder. I was put on Depakote ER but stopped it because of the extreme weight gain. The problem was I experienced lack of concentration and serious withdrawal symptoms because I abruptly stopped it and didn't wean off it like I was supposed too. After one month I started to shed weight and lost 15 pounds and my appetite was more normal. My libido remained diminished due to other medications.

It didn't work for me, but might work for you. Also, be careful if you decide to come off it because you need to do it by lowering the dose slowly.


Nichole1972
Posts: 5
Joined: Mon Aug 07, 2017 7:44 pm
Location: Dayton ohio

Re: stopped taking this Depakote ER

#2 Post by Nichole1972 » Mon Aug 07, 2017 8:59 pm

I was on that for like 11 years i to experienced a lot of weight gain as well as my hair shedding a lot. Since 2008 i have been on Seroquel which works great. I take it at bed time because it does seem to make me tired but I feel it works far better than the Depakote ER did.


Post Reply

Return to “Side Effects, Ratings, and Patient Comments”

Who is online

Users browsing this forum: No registered users and 1 guest